# SDR QXEA200300769

- Difficulty date: June 24, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 4,057 hours, 3,229 cycles
- Engine: Ge CF34*
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKEOFF THE CREW RECEIVED AN AFT LAVATORY SMOKE DETECTOR WARNING. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND OIL IN MIXING MANIFOLD AND VERIFIED THAT THE APU WAS LEAKING OIL. DUCTING WAS CLEANED AND MEL WAS CONTINUED. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
